Alert archive / Georgia / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 338, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 18, 2009, 2:31 AM EDT for 4 counties in Georgia. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2009, 2:31 AM EDT (06:31 UTC)
- Expired
- Jun 18, 2009, 3:15 AM EDT
- In force
- 44 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Baldwin County, GA, Johnson County, GA, Washington County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 31 km from the middle of the area, began a volume at 06:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 1:39 AM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 6.5 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2353 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1472 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 180631
SVRFFC
GAC009-167-303-319-180715-
/O.NEW.KFFC.SV.W.0338.090618T0631Z-090618T0715Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
231 AM EDT THU JUN 18 2009
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BALDWIN COUNTY IN CENTRAL GEORGIA
WILKINSON COUNTY IN CENTRAL GEORGIA
NORTHWESTERN JOHNSON COUNTY IN EAST CENTRAL GEORGIA
SOUTHWESTERN WASHINGTON COUNTY IN EAST CENTRAL GEORGIA
* UNTIL 315 AM EDT
* AT 230 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS UP
TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8
MILES WEST OF MILLEDGEVILLE TO 7 MILES NORTHEAST OF MCINTYRE TO 7
MILES SOUTHEAST OF OCONEE...MOVING SOUTH AT 25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
TOOMSBORO...IRWINTON...IVEY AND GORDON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM EDT
THURSDAY MORNING FOR GEORGIA.
&&
LAT...LON 3266 8280 3268 8279 3271 8286 3271 8296
3260 8319 3268 8328 3289 8341 3292 8336
3318 8343 3317 8332 3302 8314 3285 8277
3265 8276
TIME...MOT...LOC 0631Z 359DEG 21KT 3311 8336 3293 8314
3280 8286
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 2:17 AM EDT, 14 minutes earlier.
Area forecast discussion, Jun 18, 2:17 AM EDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 217 AM EDT THU JUN 18 2009 .SHORT TERM /TODAY THROUGH SATURDAY/... ALL MODELS IN AGREEMENT OF BUILDING THE RIDGE OVER THE CWA THROUGH FRIDAY. THE H5 RIDGE OVER THE LOWER MISSISSIPPI VALLEY HOLDS PRETTY STATIONARY TODAY WITH HEIGHTS NOT CHANGING MUCH OVER THE CWA THROUGH 00Z FRI...THEN THE RIDGE BUILDS INTO THE CWA THURSDAY NIGHT AND FRIDAY WITH THE H5 TEMPS INCREASING TO NEAR -4C AND H7 TEMPS NEARING +12C. THIS SHOULD BE ENOUGH TO CUT OFF ANY CHANCE OF PRECIP ON FRIDAY. HOWEVER FOR TODAY NOT MUCH CHANGE FROM YESTERDAY AND WHILE THERE WAS VERY LITTLE IN CONVECTION DURING THE DAY...FEEL THE OUTFLOW BOUNDARIES LEFT OVER FROM THE CURRENT CONVECTION WILL BE THE ONLY DIFFERENCE AND POSSIBLY ENOUGH TO SET OFF TSTORMS IN THE AFTERNOON AND WILL INCREASE POPS TO NEAR 20 PERCENT FOR THIS AFTERNOON. THE RIDGE FLATTENS A BIT ON SATURDAY WITH H5/H7 TEMPS COOLING JUST SLIGHTLY. THIS COULD BE ENOUGH TO ALLOW ISOLATED TSTORMS TO DEVELOP IN THE LATE AFTERNOON...MAINLY ACROSS THE MOUNTAINS DUE TO DIFFERENTIAL HEATING. TEMPS...LOW/MID LEVEL THICKNESSES INCREASE SLIGHTLY TODAY AND AGAIN ON FRIDAY BUT SLIGHTLY LOWER ON SATURDAY. LOCAL BIAS TABLES INDICATE MODEL GUIDANCE AT MOST LOCATIONS OVER THE PAST 5 AND 10 DAYS HAVE BEEN RUNNING 2 TO 7 DEGREES TOO WARM FOR DAYTIME HIGHS. BASED ON THIS WILL UNDERCUT MAX TEMPS TODAY AND FRIDAY TO FALL MORE IN LINE WITH THICKNESS TRENDS. .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... H5 RIDGE BUILDS BACK WESTWARD PUTTING GEORGIA IN A NORTH FLOW WITH WEAK SHORT WAVES RIDING DOWN THE FRONT SIDE OF THE RIDGE. THIS WILL KEEP A CHANCE OF SHOWERS AND TSTORMS...MAINLY AFTERNOON AND EVENING...IN THE FORECAST THROUGH THE EXTENDED. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 94 72 98 73 98 / 20 20 0 5 5 ATLANTA 92 74 95 75 95 / 20 20 0 5 5 BLAIRSVILLE 89 66 92 69 92 / 20 20 5 5 20 CARTERSVILLE 93 69 95 70 95 / 20 20 5 5 5 COLUMBUS 96 75 99 77 99 / 10 10 0 5 5 GAINESVILLE 91 72 96 73 96 / 20 20 5 5 10 MACON 96 73 99 75 99 / 20 20 0 10 5 ROME 94 70 96 72 96 / 20 20 10 5 10 PEACHTREE CITY 93 70 96 71 96 / 20 20 0 5 5 VIDALIA 96 75 99 77 99 / 30 20 0 10 5 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 7 AM EDT THIS MORNING FOR THE FOLLOWING ZONES: BALDWIN...BARTOW...BIBB...BLECKLEY...BUTTS... CATOOSA...CHATTOOGA...CHEROKEE...CLAYTON...COBB...CRAWFORD... DADE...DEKALB...DODGE...DOUGLAS...EMANUEL...FAYETTE...FLOYD... GLASCOCK...GORDON...HANCOCK...HENRY...HOUSTON...JASPER... JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...MONROE... MONTGOMERY...MURRAY...NORTH FULTON...PAULDING...PEACH... PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SOUTH FULTON...SPALDING...TELFAIR...TOOMBS...TREUTLEN...TWIGGS... UPSON...WALKER...WASHINGTON...WHEELER...WHITFIELD...WILCOX... WILKINSON. SEVERE THUNDERSTORM WATCH UNTIL 3 AM EDT EARLY THIS MORNING FOR THE FOLLOWING ZONES: BANKS...BARROW...CLARKE...DAWSON... FORSYTH...GREENE...GWINNETT...HALL...JACKSON...MADISON... MORGAN...NEWTON...OCONEE...OGLETHORPE...TALIAFERRO...WALTON... WARREN...WILKES. && 17
Hazardous weather outlook, Jun 18, 12:30 AM EDT, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1230 AM EDT THU JUN 18 2009 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-181000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1230 AM EDT THU JUN 18 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...WEDNESDAY NIGHT SCATTERED TO NUMEROUS SEVERE THUNDERSTORMS EXPECTED ACROSS NORTH CENTRAL...NORTHEAST...AND EAST CENTRAL GEORGIA TONIGHT. .SYNOPSIS... A STRONG RIDGE OF HIGH PRESSURE ALOFT ACROSS THE MID-SOUTH WILL BUILD SLOWLY EAST THROUGH FRIDAY. A VERY WEAK BACKDOOR COLD FRONT WAS LOCATED NEAR THE SOUTH CAROLINA...GEORGIA BORDER. A SERIES OF UPPER DISTURBANCES WILL CONTINUE TO RIDE AROUND THE TOP OF THE UPPER RIDGE FROM CENTRAL TENNESSEE TOWARD NORTHEAST GEORGIA TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM THUNDERSTORMS TONIGHT WILL BE EXCESSIVE AND DANGEROUS CLOUD-TO-GROUND LIGHTNING. IN ADDITION...THUNDERSTORMS TONIGHT WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS. LARGE HAIL IS ALSO POSSIBLE WITH THE STRONGEST STORMS. THE GREATEST THREAT FOR THUNDERSTORMS WILL BE NORTH OF A LINE FROM ROME...TO ATLANTA...TO MILLEDGEVILLE...MAINLY THROUGH 6 AM EDT. .DISCUSSION... A STRONG UPPER RIDGE CONTINUES TO BUILD NORTHEAST FROM THE MID- SOUTH INTO THE SOUTHEAST U.S. THIS RIDGE WILL BE CENTERED OVER ALABAMA BY THURSDAY AND VERY NEAR GEORGIA BY FRIDAY. A WEAK BACKDOOR COLD LOCATED ALONG THE SOUTH CAROLINA...GEORGIA BORDER WILL DISSIPATE LATER TODAY. A DISTURBANCE MOVING AROUND THE PERIPHERY OF THE UPPER RIDGE...COMBINED WITH A HOT...HUMID...AND VERY UNSTABLE SURFACE AIR MASS HELPED TO GENERATE A CONVECTIVE COMPLEX ACROSS EASTERN TENNESSEE AND WESTERN NORTH CAROLINA...WHICH HAS PROPAGATED INTO NORTHEAST GEORGIA EARLY THIS MORNING. SUCH AN ORGANIZED COMPLEX OF THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL. THIS STORMS WILL ALSO PRODUCE EXCESSIVE CLOUD-TO-GROUND LIGHTNING. .OTHER HAZARDS... HEAT INDICES WILL APPROACH 105 DEGREES ACROSS MUCH OF CENTRAL AND PARTS OF NORTH GEORGIA THIS AFTERNOON AND AGAIN THURSDAY AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED THURSDAY AFTERNOON THROUGH FRIDAY AT THIS TIME. ISOLATED THUNDERSTORMS ARE POSSIBLE SATURDAY THROUGH TUESDAY...MAINLY DURING THE AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND EMERGENCY MANAGER ACTIVATION MAY BE NEEDED AT ANY TIME ACROSS NORTH CENTRAL AND NORTHEAST GEORGIA COUNTIES THROUGH 6 AM EDT THIS MORNING. SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA. 19
In the hours before
Local storm report, Jun 18, 12:52 AM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1252 AM EDT THU JUN 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM TSTM WND DMG LEXINGTON 33.87N 83.11W
06/18/2009 OGLETHORPE GA COUNTY OFFICIAL
SEVERAL TREES AND POWER LINES DOWN ACROSS THE CENTRAL AND
SOUTHERN PORTION OF OGLETHORPE COUNTY...FROM LEXINGTON TO
MAXEYS TO STEPHENS AND CRAWFORD.
&&
22Local storm report, Jun 18, 1:01 AM EDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
101 AM EDT THU JUN 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1218 AM TSTM WND DMG ATHENS 33.96N 83.39W
06/18/2009 CLARKE GA COUNTY OFFICIAL
FEW TREES DOWN IN ATHENS.
&&
22Local storm report, Jun 18, 1:23 AM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
123 AM EDT THU JUN 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 AM TSTM WND DMG MAXEYS 33.75N 83.17W
06/18/2009 OGLETHORPE GA PUBLIC
PORTION OF A BARN WAS DESTROYED. THE ENTIRE ROOF WAS
RIPPED OFF THE BARN. DEBRIS FROM THE BARN WAS SCATTERED
FOR SEVERAL HUNDRED FEET.
&&
22Local storm report, Jun 18, 1:30 AM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
130 AM EDT THU JUN 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM TSTM WND DMG JEFFERSON 34.13N 83.60W
06/18/2009 JACKSON GA COUNTY OFFICIAL
NUMEROUS TREES AND POWER LINES DOWN ACROSS THE COUNTY.
&&
22Local storm report, Jun 18, 1:36 AM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
136 AM EDT THU JUN 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM HAIL 1 WSW GAINESVILLE 34.29N 83.85W
06/18/2009 E0.88 INCH HALL GA PUBLIC
&&
22Special weather statement, Jun 18, 2:08 AM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 208 AM EDT THU JUN 18 2009 GAZ072>074-076-083>086-097-098-180715- 208 AM EDT THU JUN 18 2009 ...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS IN TREUTLEN... LAURENS...JOHNSON...EMANUEL...TWIGGS...WILKINSON...JONES...BALDWIN... WASHINGTON AND JEFFERSON COUNTIES UNTIL 315 AM EDT... AT 206 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM 9 MILES NORTH OF MOXLEY TO 11 MILES NORTH OF BROWNS CROSSING...MOVING SOUTH AT 30 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS TREUTLEN...LAURENS...JOHNSON...EMANUEL...TWIGGS...WILKINSON... JONES...BALDWIN...WASHINGTON AND JEFFERSON COUNTIES THROUGH 315 AM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MOXLEY... HARRISON...BROWNS CROSSING...BARTOW...PRINGLE...SCOTTSBORO... DONOVAN...NEW HOME...WRIGHTSVILLE...WADLEY...PANCRAS...OCONEE... COOPERS...THREE POINTS AND IVEY. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 10:12 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Towns, Union | 78 min |
| Jun 17, 10:45 PM EDT | Severe Thunderstorm Warning | FFC | Towns, Union, White | 60 min |
| Jun 17, 11:54 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Lumpkin, Union | 51 min |
| Jun 18, 12:07 AM EDT | Severe Thunderstorm Warning | FFC | Clarke, Greene, Madison, Oconee, Oglethorpe, Taliaferro and 2 more | 53 min |
| Jun 18, 12:34 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Clarke, Dawson, Forsyth, Gwinnett and 6 more | 56 min |
| Jun 18, 12:44 AM EDT | Severe Thunderstorm Warning | FFC | Glascock, Greene, Hancock, Morgan, Oconee, Oglethorpe and 4 more | 76 min |
| Jun 18, 1:02 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dawson, Fannin, Gilmer, Gordon, Lumpkin and 4 more | 58 min |
| Jun 18, 1:08 AM EDT | Severe Thunderstorm Warning | FFC | Clarke, Greene, Jackson, Madison, Oconee, Oglethorpe and 2 more | 67 min |
| Jun 18, 1:13 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Glascock, Hancock, Jefferson, Putnam, Warren and 1 more | 77 min |
| Jun 18, 1:22 AM EDT | Severe Thunderstorm Warning | FFC | Barrow, Dawson, Forsyth, Fulton, Gwinnett, Hall and 5 more | 98 min |
| Jun 18, 3:03 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens, Twiggs | 57 min |
| Jun 18, 5:37 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Monroe | 38 min |
| Jun 18, 5:53 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Washington | 52 min |
| Jun 18, 6:44 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens | 46 min |
| Jun 18, 7:05 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Pulaski | 40 min |
| Jun 18, 7:26 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Treutlen | 34 min |
| Jun 18, 7:33 PM EDT | Severe Thunderstorm Warning | FFC | Wilkinson | 27 min |
| Jun 18, 7:37 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Treutlen, Wheeler | 38 min |
| Jun 18, 7:41 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs, Wheeler | 64 min |
| Jun 18, 7:41 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Wilcox | 49 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.